MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15569527.2013.870188

Медицинская библиотека · Cutaneous and ocular toxicology · 2014

Erythroderma secondary to gliclazide: a case report.

Ozuguz Pinar, Kacar Seval Dogruk, Ozuguz Ufuk, Karaca Semsettin, Tokyol Cigdem

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythroderma is generalized exfoliative dermatitis, which involves more than 90% of the patient's skin. The most common cause of erythroderma is exacerbation of an underlying skin disease, malignancies or drug reaction. There is a long list of drugs responsible for erythroderma such as antiepileptics, sulfonamides, antibiotics, and angiotensin converting enzyme (ACE) inhibitors. We herein report a case of erythroderma due to gliclazide usage which is also proved by histopathologic examination and patch test. We could not find any case report of gliclazide, an oral antidiabetic, as a cause erythroderma in the literature.

Для цитирования: Ozuguz Pinar, Kacar Seval Dogruk, Ozuguz Ufuk, Karaca Semsettin, Tokyol Cigdem. Erythroderma secondary to gliclazide: a case report.. Cutaneous and ocular toxicology. 2014. DOI: 10.3109/15569527.2013.870188.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.